# SDR A6WA200340171

- Difficulty date: November 16, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT PACK HI PRESSURE CAUTION MESSAGE.  PERFORMED PACK OPS CHECK WITH ENGINES IAW AMM 21-50-863-805 AND PERFORMED OPS CHECK IAW AMM 21-50-863-801.  OPS CHECK GOOD.  OK FOR SERVICE.  (M)
